# SDR TSAA0053209

- Difficulty date: September 8, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C1563027
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED AND INSTALLED STRIGNER S21R BETWEEN BS 947 TO BS 967 DUE TO RUPTURED PORTABLE WATER TANK, IAW SRM 53-10-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
